On the cohomology of nilpotent Lie algebras
Bulletin de la Société Mathématique de France, Tome 116 (1988) no. 1, p. 3-14
@article{BSMF_1988__116_1_3_0,
     author = {Deninger, Ch. and Singhof, Wilhelm},
     title = {On the cohomology of nilpotent Lie algebras},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {116},
     number = {1},
     year = {1988},
     pages = {3-14},
     doi = {10.24033/bsmf.2087},
     zbl = {0653.17006},
     mrnumber = {90c:17023},
     language = {en},
     url = {http://www.numdam.org/item/BSMF_1988__116_1_3_0}
}
Deninger, Ch.; Singhof, W. On the cohomology of nilpotent Lie algebras. Bulletin de la Société Mathématique de France, Tome 116 (1988) no. 1, pp. 3-14. doi : 10.24033/bsmf.2087. http://www.numdam.org/item/BSMF_1988__116_1_3_0/

[1] Bott (R.). - Homogeneous vector bundles, Ann. of Math., t. 66, 1957, p. 203-248. | MR 19,681d | Zbl 0094.35701

[2] Bredon (G.E.) and Kosinski (A.). - Vector fields on л-manifolds, Ann. of Math., t. 84, 1966, p. 85-90. | MR 34 #823 | Zbl 0151.31701

[3] Casselman (W.) and Osborne (M.S.). - The n-cohomology of representations with an infinitesimal character, Comp. Math., t. 31, 1975, p. 219-227. | Numdam | MR 53 #566 | Zbl 0343.17006

[4] Dixmier (J.). - Cohomologie des algèbres de Lie nilpotentes, Acta Sci. Math. Szeged, t. 16, 1955, p. 246-250. | MR 17,645b | Zbl 0066.02403

[5] Dixmier (J.). - Sur les représentations unitaires des groupes de Lie nilpotents III, Canad. J. Math., t. 10, 1958, p. 321-348. | MR 20 #1929 | Zbl 0100.32401

[6] Dwyer (W.G.). - Homology of integral upper-triangular matrices, Proc. Amer. Math. Soc., t. 94, 1985, p. 523-528. | MR 87i:55037 | Zbl 0568.55018

[7] Favre (G.). - Une algèbre de Lie caractéristiquement nilpotente de dimension 7, C. R. Acad. Sci. Paris Sér. A-B Math., t. 274, 1972, p. 1338-1339. | MR 45 #3495 | Zbl 0236.17003

[8] Halperin (S.). - Rational homotopy and torus actions, Aspects of Topology, [I.M. James and E.H. Kronheimer, ed.], p. 293-306. - Cambridge, 1985 (London Math. Soc. Lecture Notes, 93). | MR 87d:55001 | Zbl 0562.57015

[9] Hartshorne (R.). - Algebraic Geometry. - Berlin-Heidelberg-New-York, 1977. | MR 57 #3116 | Zbl 0367.14001

[10] Lusztig (G.) and Milnor (J.) and Peterson (F.). - Semicharacteristics and cobordism., Topology, t. 8, 1969, p. 357-359. | MR 39 #7612 | Zbl 0165.26302

[11] Mal'Cev (A.I.). - On a class of homogeneous spaces, Amer. Math. Soc. Transl. Ser. 1, t. 9, 1962, p. 276-307.

[12] Morava (J.). - Noetherian localisations of categories of cobordism comodules, Ann. of Math., t. 121, 1985, p. 1-39. | MR 86g:55004 | Zbl 0572.55005

[13] Ravenel (D.C.). - The structure of Morava stabilizer algebras, Invent. Math., t. 37, 1976, p. 109-120. | MR 54 #8632 | Zbl 0328.57018

[14] Ravenel (D.C.). - The cohomology of the Morava stabilizer algebras, Math. Z, t. 152, 1977, p. 287-297. | MR 55 #4170 | Zbl 0338.55018